# SDR SWAA2019111438835

- Difficulty date: October 28, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200040
- Part serial: IC0280
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB ASSEMBLY 5 STAB. STA. 129.50 UPPER CHORD CRACKED JUST FORWARD OF 3RD VERTICAL STIFFENER. / REPAIRED RIB ASSEMBLY PER ER & EA.
